Journal of Symplectic Geometry

The fundamental group of sympletic manifolds with Hamiltonian lie group actions

Hui Li

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 4, Number 3 (2006), 345-372.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1180135651

Mathematical Reviews number (MathSciNet)
MR2314217

Citation

Li, Hui. The fundamental group of sympletic manifolds with Hamiltonian lie group actions. J. Symplectic Geom. 4 (2006), no. 3, 345--372. https://projecteuclid.org/euclid.jsg/1180135651


Export citation